Atomic solution of second order vector valued fractional differential equations

A. Gaith, R. Khalil, M. Horani

Abstract


Some times it is not easy to find the exact solution of certain differential equations. In this paper we study atomic solutions of fractional vector valued differential equations.

Full Text: PDF

Published: 2020-03-03

How to Cite this Article:

A. Gaith, R. Khalil, M. Horani, Atomic solution of second order vector valued fractional differential equations, J. Math. Comput. Sci., 10 (2020), 601-605

Copyright © 2020 A. Gaith, R. Khalil, M. Horani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS